| Model Number |
37601 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the impedance values for all pairs with segment 1b were >5000 ohms.All other impedance values "look great".The patient has experienced a mild loss of therapy but they want to wait to do a surgical intervention.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep) reported the cause of the high impedances wasn¿t determined.No actions were taken and the issue wasn¿t resolved.